T Nation

Side Effects of Too Much Testosterone?


#1

If somone has too much testosterone, what issues can it cause? My levels are currently at 2818 ng/dL


#2

Depending on whether or not your Free T is high as well, and how much aromatase enzyme you have (are you lean, excessive fat tissue?), your E2 could be very high as well. If this is the case, then you could have symptoms including…

Limp Dick (I was going to type ED but I couldn’t pass it up given your screen name!)
Low libido
Sensitive nipples
Painful lumps in the breast tissue
Gyno
Anxiety
Water retention

Now I’ll assume that you didn’t get to 2800 + by eating your wheaties, so depending on if you been gobbling AIs like candy along with your cycle, you could have very low E2, with symptoms including…

Limp Dick (It’s just too easy!)
Low libido
Painful clicking joints

Also, depending on how long you’ve been this high, you could be putting yourself at risk for

High BP
Increased LDL
Heart attack
Heart Enlargement


#3

I switched to UGL for my TRT recently, right (200mg/wk) and the kicker is, my UGL seems to be VERY overdosed. my TT is almost 1600 and my Free T is 1968pmol/l! My oestriadol is 360 or something and I feel… PERFECT! No sides whatsoever. Aside from the fact that my left ventricular width is now 700000000mm. @bmbrady77

This isn’t even the peak!!! This is over 2x the results I had on 150mg pharm grade (prescription)


#4

Wow that’s almost 400 Nautical miles! You should really have that checked out by a professional!


#5

This is the full test results


#6

Does it not worry you that there could be other steroids in there, like tren?


#7

I haven’t had any of those symtoms, I’ve been on this dosage of TRT for 3 months


#8

You’re not on TRT brother. You’re on a cycle.


#9

Tren is more expensive to manufacture than it is to manufacture testosterone. It also tends to cause absurdly high E2 readings. Worst case scenario is the raws were contaminated with heavy metals. #longtermneurotoxicity+carcinogens

Yea I kinda figured given my labs


#10

I know, it’s so large that I can’t even walk into a room, I don’t even look like a human anymore, just one massively dialated left ventricle


#11

Cycle? I’m not really familiar with all the terms, but I was prescribed TRT, this is my prescription.

I put one squirt of the cream on my scrotum in the morning and one before bed, and I take on anastrozole tablet a week (half on saturday morning and half on tuesday night).

Is it possible the blood test got fucked up somehow?


#12

I was aiming that one at the OP

Lmao!!


#13

I was going to run a cycle, but my goal was (on cycle) to get labs slightly below my current androgen status… Not cycling anymore lol


#14

It’s possible you absorb the cream REEAAAALLLY well. Is the cream meant for scrotal application? The skin of scrotal tissue is very thin thus more may be absorbed if it’s a traditional transdermal prearation


#15

Yeah they specifically told me to use it there.


#16

Not likely. If that were the case you would see one test out of whack. All of your numbers coincide and make sense.

If you’re doing a squirt of 100mg cream TWICE a day, straight to the scrotum mind you, it’s too much!


#17

They’ll probs tell you to lower dose. On the bright side you can get huge off this dose, exercise and diet like a fucking maniac until they tell you to lower the dose


#18

Ok, I have a meeting with Michael Kocsis on Monday about it. My estrogen is also too high right? So I guess they will reduce my dosage of cream which will also lower my estrogen. Aiming for like 1000 ng/dL should be good I think


#19

Doesn’t the 10% mean it’s weaker cream though? Or maybe on this TRT program they always start people off super high incase some people don’t absorb it properly, and then tune it down from there


#20

I couldn’t say for sure man. I have zero experience with creams, however, if the cream is all that you’re doing, it’s too much. You have cycle levels of testosterone.

Are you sure that you weren’t supposed to do 1 squirt a day?